# SDR UALA2011032501429

- Difficulty date: March 25, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 81,144 hours, 9,205 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 015U94206
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED PRESSURE DECK CLOSE OUT PANEL CRACKED.  LENGTH = 1". STA 1241 LBL 76.   PANEL REPAIRED IAW 747EN53-0330.  REPAIR IS TIME LIMITED FOR 24 MONTHS FROM MAR, 2011 AND PANEL MUST BE REPLACED AT NEXT C-CK, NTE 24 MONTHS.  REPAIR ALSO REQ REPETITIVE INSP AT 1000 FLIGHT HOUR INTERVAL.  IF DAMAGE IS FOUND, PANEL MUST BE REPLACED PRIOR TO FURTHER FLIGHT.  MF7305 CREATED TO MONITOR,  PANEL TO BE RPL AT C-CK, TIME LIMITED FOR 24 MONTHS.  REF EVA80680 REPETITIVE 1000HR INSPECTION REQUIREMENTS REF SB747-53-2329 PG 27 FOR ACCESS & INSPECTION.
